| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
03/03/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported the patient underwent revision due to a disatal femur fracture.Patient was revised.No additional information available from hcp.
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device was not returned by the facility.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Additional associated products: 42522600512, articular surface fixed bearing cps rt 12 mm lot# 64064537.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information. h6-component code- suggested code: mechanical g4- femur.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.Insufficient information provided to perform a compatibility check.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Medical records were not provided.Complaint cannot be confirmed.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.